MathSciNet Relay Station
MathSciNet bibliographic data
MR2964622 05C65 (05C35 28E99)
Elek, Gábor; Szegedy, Balázs A measure-theoretic approach to the theory of dense hypergraphs. Adv. Math. 231 (2012), no. 3-4, 1731–1772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement